# SDR UPS96820124

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Part number: 3614944
- Condition: Corroded
- Location: Fs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1460 LONGERON 31L TTO 34R BELT FRAME HAS HEAVY CORROSION.  REPAIRED FRAME PER SRM 53-2-0.
